# SDR AALA202202147422

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A300*
- Aircraft serial: 6272
- Aircraft time: 23,604 hours, 7,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL BATTERY FAILED CIDS SYSTEM 1 TEST. REPLACED BATTERY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
